# SDR RAIA00401025

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 16,410 hours, 17,948 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Part serial: 95031375
- Condition: Inoperative
- Part time: 16,883 hours, 19,598 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5524-STL-  LEFT RMU FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 RMU.
